# SDR SWAA2023051724723

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PANEL 241ABF UPPER FACESHEET HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] VERIFIED COMPLETION OF PANEL 241ABF FABRICATION IAW EA 23-153-01175;[02] VERIFIED CORRECTIVE ACTION 1
